MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3 (b)(6) 02-012-39-3030 - logic tibia fin tray cem sz 3f/3t (b)(6) 200-02-35 - three peg patella 35mm (b)(6) 201-78-12 - holding pin lg head sharp point med 2pk (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 201-78-80 - 3" trocar, hex 2pk.(b)(4).201-78-80 - 3" trocar, hex 2pk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a patient who had a right total knee arthroplasty, underwent a revision procedure, approximately 11 years 10 months post the initial procedure.The patient had sepsis of the right knee.A washout and poly swap of the same size implant was performed by the surgeon.There was no device breakage or surgical delay during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted device is not available for return as the hospital won¿t release the device.A device image was provided.No further information.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23418254
Report Number1038671-2025-03240
Device Sequence Number21434473
Product Code JWH
UDI-Device Identifier10885862001818
UDI-Public10885862001818
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2020
Device Catalogue Number02-012-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/29/2025
Date Device Manufactured06/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Congenital Anomaly;
Patient Age74 YR
Patient SexFemale
Patient Weight82 KG